Thanks for the query..
Pulsating sensation of the lower lip after filler injection can be due to causes like nerve irritation
caused due to the injection..
It can cause twitching sensation or pulsation of the lip..
However such symptoms are commonly seen during the initial period of injection as the chemicals used in injection can irritate the nerve and the surrounding muscles causing inflammation and twitching..
But as it is already one year it should have subsided by now.
As it is still present you should get it checked by a surgeon..
Other causes that can also commonly cause quiver of lip are Vitamin B12 and calcium deficiency
, potassium deficiency
, traumatic injury or inflammation of facial nerve
that supplies muscles of face,anxiety and panic attacks, nerve inflammation
and infection caused by viruses etc..
For now you can do alternate warm and cool compresses over the lip..
Take multivitamin supplements..
Hope this helps..